MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30015UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Myocardial Infarction (1969); Thrombus (2101)
Date of Event 10/26/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician implanted 3 resolute integrity rx coronary drug eluting stents in the proximal, mid lad which had severe tortuosity and calcification with 100% stenosis (cto).There were no abnormalities reported in relation to the lesion.No damage was noted to the packaging and no issues were noted when removing the device from the hoop/tray.The device was not inspected and negative prep was performed with no issues.The lesion was pre-dilated.The device did pass through a previously deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.A resolute integrity des (3.0x15) was implanted in the mid lad and post-dilated with a nc euphora (3.25x8).Another resolute integrity des (3.0x15) was implanted in the prox lad and post-dilated with the same nc euphora balloon.A resolute integrity des (2.75x30) was implanted in the mid rca and was post-dilated by the same nc euphora balloon.It was reported that 7 days post mdt stent implantation, the patient came into the er with a stemi and vt (ventricular tachycardia).The patient received defibrillation twice, a cvl (central venous line), cpr with balloon pump and lhc (left heart catheterisation) which showed sat in the proximal lad in the recently deployed mdt stent.The patient died on the same day.Patient continued to smoke and did not take plavix medication 48 hours prior to event.The cause of death is as a result of the patient's blood clotting condition.The physician has not commented on the relationship between the event and the relevant device.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7052411
Report Number9612164-2017-01650
Device Sequence Number913128
Product Code NIQ
UDI-Device Identifier00643169037502
UDI-Public00643169037502
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/26/2019
Device Catalogue NumberRSINT30015UX
Device Lot Number0008652251
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Hospitalization;
Patient Age68 YR
Patient Weight62